Remarks on G-metric spaces

Risultato della ricerca: Articlepeer review


In 2005, Mustafa and Sims [Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7 (2) (2006) 289-297] introduced and studied a new class of generalized metric spaces, which are called G-metric spaces, as a generalization of metric spaces. We establish some propositions useful to show that most fixed point theorems on (non-symmetric) G-metric spaces given recently by many authors follow directly from well-known theorems on metric spaces. Our technique can be easily extended to other results as shown as application.
Lingua originaleEnglish
pagine (da-a)1-6
Numero di pagine0
Stato di pubblicazionePublished - 2013

Fingerprint Entra nei temi di ricerca di 'Remarks on G-metric spaces'. Insieme formano una fingerprint unica.

Cita questo